# SDR YENA201706010455

- Difficulty date: June 1, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 17,861 hours, 5,248 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 10,243 hours, 2,445 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR DURING DESCENT,  NO APU RUNNING.   ACCOMPLISHED CHAPTER 5 TSM INSPECTION IAW TSM 05-50-00-810-831-A.  R & R THE LT & RT OZONE FILTERS AS A PRECAUTION. PERFORMED A HIGH POWER RUN FOR THE ENGINE BLEED AIR TEST IAW TSM 71-00-00-810-801-A. COULD NOT DUPLICATE ODOR. ACFT OK FOR SERVICE.
